# SDR ASAA0955245

- Difficulty date: April 22, 2009
- Submitted: April 25, 2009
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 8,202 hours, 2,407 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIED AUTOLAND 34L UNSAT (WENT BELOW G/P AND LEFT OF COURSE) MANUALLY DISCONNECTED.  COULD NOT DUPLICATE.  PERFORMED ILS OPS TEST REF MM 234 31 00 BOTH CHECK NORMAL.  ALSO PERFORMED DFCS LAND VERIFY NR 49 CHECK LRU MMR/ILS NR 38 CK & CURRENT STATUS NR 20 CK REF MM 22 11 00 & FIM 22 11/801.  ALL CHECK NORMAL.
